# SDR AALA202007249010

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,715 hours, 8,034 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,   EXCESSIVE PLAY IN ELEVATOR HINGE ARM 6 BEARING ON RH HORIZONTAL STABILIZER. REPLACED HINGE ARM FITTING WITH NEW IAW AMM 55-16-42-400-001-A.
